# SDR DALA2021030301204

- Difficulty date: February 27, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 65,217 hours, 25,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 150814
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7519278) DURING EMERGENCY LIGHT CHECK FOUND FWD RIGHT R1 AND 1ST CLASS PAX EMERGENCY LIGHTS INOPERATIVE. R+R FWD RIGHT EMERGENCY LIGHT BATTERY PER B737 AMM 33-51.
